# SDR V0XD20180725004

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280.00 BEAM HAS SIGNS OF CORROSION AND RT 28 BEAM CRACKED. REMOVED AND REPLACE 280 CROSSBEAM IAW SRM 53-11-41, 51-42-21, 51-42-06, 51-42-13, 51-40-11, 53-21-03, 51-21-11, 51-25-16, 51-41-02, AMM 20-70-00 AND NDTM 51-20-006-250.
